Journal of the Mathematical Society of Japan

Quasi-periodicity of bounded solutions to some periodic evolution equations

Alain HARAUX and Mitsuharu ÔTANI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 2 (1990), 277-294.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108674

Digital Object Identifier
doi:10.2969/jmsj/04220277

Mathematical Reviews number (MathSciNet)
MR1041226

Zentralblatt MATH identifier
0717.47030

Subjects
Primary: 34C27: Almost and pseudo-almost periodic solutions
Secondary: 47H15

Citation

HARAUX, Alain; ÔTANI, Mitsuharu. Quasi-periodicity of bounded solutions to some periodic evolution equations. J. Math. Soc. Japan 42 (1990), no. 2, 277--294. doi:10.2969/jmsj/04220277. https://projecteuclid.org/euclid.jmsj/1227108674


Export citation